Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cant sleep
Jan 3, 2010

i take atripla and need help sleeping

Response from Dr. Henry

Trouble sleeping can occur due usually to the efavirenz component of the Atripla. You need to discuss with your HIV provider to see whether either a switch to a different dosing time for the Atripla (such as AM), a different efavirenz dose (if levels are high), a sleeping med prescription, an over the counter medication, waiting several more weeks if recently started, or a switch to an alternative HIV regimen would be options for you based on an evaluation of the situation. KH



Previous
Heart Palpitations
Next
weight gain,anxiety disother with sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement